Jump to content
CrazyBoards.org
leadinglady

Vyvanse, Seroquel and appetite

Recommended Posts

So I am currently underweight. I am on Seroquel and being prescribed (in the future if my weight gets up a little) Vyvanse. Should the appetite suppressing effects of Vyvanse be x'ed out by the Seroquel making you gain weight? I.e. am I going to still be able to gain weight on Vyvanse?

Share this post


Link to post
Share on other sites

I was on seroquel and on various stimulants for adhd at the same time (over the years I had adderall, Ritalin, focalin, and concerta). None of them stopped me from getting weight gain from seroquel. 

Share this post


Link to post
Share on other sites
10 minutes ago, leadinglady said:

So I am currently underweight. I am on Seroquel and being prescribed (in the future if my weight gets up a little) Vyvanse. Should the appetite suppressing effects of Vyvanse be x'ed out by the Seroquel making you gain weight? I.e. am I going to still be able to gain weight on Vyvanse?

I think that there are so many factors unique to you in that situation it would be hard for anyone to predict what exactly would happen 

Share this post


Link to post
Share on other sites
16 hours ago, leadinglady said:

So I am currently underweight. I am on Seroquel and being prescribed (in the future if my weight gets up a little) Vyvanse. Should the appetite suppressing effects of Vyvanse be x'ed out by the Seroquel making you gain weight? I.e. am I going to still be able to gain weight on Vyvanse?

As @Iceberg mentioned above, there are a lot of variables involved as to whether you will gain weight on Seroquel + Vyvanse.

Might depend on the dosage of both medications, and/or your personal body chemistry, etc.

As an example, I know one member here who was on Vyvanse, and then low-dose Seroquel was added just to help with sleep....According to this person, they gained weight after Seroquel was added......However, this member was not underweight like you are, so multiple factors are involved.

I would follow pdoc's advice on this, and keep doc informed of what's happening with you.

Share this post


Link to post
Share on other sites
18 hours ago, leadinglady said:

So I am currently underweight. I am on Seroquel and being prescribed (in the future if my weight gets up a little) Vyvanse. Should the appetite suppressing effects of Vyvanse be x'ed out by the Seroquel making you gain weight? I.e. am I going to still be able to gain weight on Vyvanse?

What’s your seroquel dose by the way (sorry I can’t see signatures if it’s already in there) 

Share this post


Link to post
Share on other sites

In my experience, with Vyvanse and Seroquel in particular, I would not eat for the entirety of my day but after taking roughly 100mg of Seroquel I became crazy hungry. So I would eat roughly my entire days worth of calories in a binge episode. I wasn't binge eating on purpose it was just the effect of this medication combination, which I think is pretty unhealthy. However, if it's working for you amd you are having positive results then you have to consider that in your decision whether or not to stay on the combo. However even despite the binge eating at night, I really  never gained more than 5-10 pounds

Share this post


Link to post
Share on other sites

You’ll still be able to gain weight on Vyvanse but it often does reduce appetite at least for a little while till your body is used to it.

Share this post


Link to post
Share on other sites

I use Boost, which is not a meal but supplementary calories and nutrients, to keep my weight up, they have a glucose control formula for diabetics. It's a shake in a screw top bottle that does not have to be refrigerated. $8.99 for 6 at Smiths which is owned by Kroger.

Share this post


Link to post
Share on other sites
On 3/27/2020 at 12:53 PM, mmaryland said:

In my experience, with Vyvanse and Seroquel in particular, I would not eat for the entirety of my day but after taking roughly 100mg of Seroquel I became crazy hungry. So I would eat roughly my entire days worth of calories in a binge episode. I wasn't binge eating on purpose it was just the effect of this medication combination, which I think is pretty unhealthy.

I’ve taken anything from 25-100 mgs of Seroquel for sleep every night for maybe...15 year? And most nights it’s fine, but every once in a while something hits me funny and I eat a full meal’s worth of food, or more, late at night. This is rare enough that it’s never caused me any weight gain, but when I was on a daily dose of the XR I gained weight like crazy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...